<  Back to the Polytechnique Montréal portal

Generalised Bernoulli Polynomials and Series

Clément Frappier

Article (2000)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28183/
Journal Title: Bulletin of the Australian Mathematical Society (vol. 61, no. 2)
Publisher: Cambridge University Press
DOI: 10.1017/s0004972700022292
Official URL: https://doi.org/10.1017/s0004972700022292
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Frappier, C. (2000). Generalised Bernoulli Polynomials and Series. Bulletin of the Australian Mathematical Society, 61(2), 289-304. https://doi.org/10.1017/s0004972700022292

Statistics

Dimensions

Repository Staff Only

View Item View Item